Volume 18, No 2, 2011, P. 64-74

UDC 519.6
T. A. Panyukova
Optimal eulerian coverings with ordered enclosing for plane graphs

One of the optimal criteria for sequences of trails with ordered enclosing is the length of additional segments between the end of current trail and the beginning of the next one. Known algorithms for constructing such the covering do not consider this criterion. This paper is devoted to an algorithm for constructing of Eulerian covering with ordered enclosing and minimal value of indicated criterion.
Ill. 1, bibliogr. 12.

Keywords: plane graph, trail, covering, path, ordered enclosing.

Panyukova Tatiana Anatol’evna 1
1. South Ural State University,
76 Lenina ave., 123056 Cheliabinsk, Russia
e-mail: kwark@mail.ru

 © Sobolev Institute of Mathematics, 2015